Czechoslovak Mathematical Journal, Vol. 49, No. 4, pp. 767-777, 1999

Completely generalized nonlinear variational inclusions for fuzzy mappings

Nan-jing Huang

Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, P. R. China

Abstract: In this paper, we introduce and study a new class of completely generalized nonlinear variational inclusions for fuzzy mappings and construct some new iterative algorithms. We prove the existence of solutions for this kind of completely generalized nonlinear variational inclusions and the convergence of iterative sequences generated by the algorithms.

Keywords: variational inclusion, fuzzy mapping, algorithm, existence, convergence

Classification (MSC 1991): 47H04, 47S40, 49J40


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]